# SDR SWIA200617377

- Difficulty date: November 4, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 26,177 hours, 38,048 cycles
- Engine: Pwa PW118A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Card
- Part number: NP1513111
- Part serial: 04149H6149
- Condition: Failed
- Location: Cockpit
- Part time: 843 hours, 1,274 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL/PLASTIC ODOR AT 23K IN COCKPIT.  NO SMOKE.  REPLACED LT WINDSHIELD CARD 56-200-1000, MM 56-10-01.
